Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Finkel, O

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:63
Abstract pages:135
Full texts:42
References:32

http://www.mathnet.ru/eng/person35326
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/290630

Publications in Math-Net.Ru
2004
1. O. Finkel, J.-P. Ressayre, P. Simonnet, “On infinite real trace rational languages of maximum topological complexity”, Zap. Nauchn. Sem. POMI, 316 (2004),  205–223  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 134:5 (2006), 2435–2444

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021